EBD Group is part of the Knowledge and Networking Division of Informa PLC

This site is operated by a business or businesses owned by Informa PLC and all copyright resides with them. Informa PLC's registered office is 5 Howick Place, London SW1P 1WG. Registered in England and Wales. Number 3099067.

Informa

7 am 7 am (0 mins)

Networking

Registration, exhibition and breakfast

Atrium Ballroom Foyer

7:00 - 9:00am: Breakfast served

10 am 6 pm (480 mins)

Pitch and Partner

One-to-one Meetings

Atrium Ballroom

9 am 10 am (60 mins)

Main agenda

The vital role of gene and cell therapy translational centers: Opportunities for value-generating partnerships

Atrium Ballroom

How can companies, investors, disease research foundations and patient organizations collaborate more effectively with researchers and investigators at the leading gene and cell therapy translational centers? What models are leading to clinical successes?


  • Moderator Sarah Haecker Meeks - Chief Scientific Officer, Adjuvant Partners; Director, Technology Sections, Alliance for Regenerative Medicine
  • Speaker Allan Dietz - Co-Director, Human Cell Therapy Lab, Mayo Clinic
  • Speaker Hilary Hehman - Director of Strategic Partnerships, Fred Hutch Cancer Research Center
  • Speaker Mike Pistone - Director, Business Development and Marketing, Cincinnati Children's Hospital
  • Speaker Tom Wilton - Chief Business Officer, Gene Therapy Program, University of Pennsylvania

10 am 10:10 am (10 mins)

Main agenda

Introductory Remarks

  • Speaker Morrie Ruffin - Managing Partner, Alliance for Regenerative Medicine
  • Speaker Anna Chrisman - Group Managing Director, EBD Group
  • Speaker Robert Preti - President, PCT, A Caladrius Company; SVP, Manufacturing and Technical Operations, Caladrius Biosciences; Chairman, Alliance for Regenerative Medicine, PCT, A Caladrius Company

11 am 11:45 am (45 mins)

Main agenda

Pharma’s take on cell and gene therapies

Atrium Ballroom

What are pharma's strategic perspectives on cell and gene therapies? How is pharma investing in this space? What does pharma view as the major therapeutic opportunities for cell and gene therapies?

  • Moderator Joseph Haas - Senior Writer, The Pink Sheet
  • Speaker Sharon Hesterlee - Director, Gene Therapy, Pfizer
  • Speaker Brian McKelligon - VP, Business Development, Cellular Dynamics International
  • Speaker Gabriele Proetzel - Director, Regenerative Medicine, Takeda Pharmaceuticals

11:45 am 12:45 pm (60 mins)

Main agenda

Cell-based immunotherapies for cancer treatment

Atrium Ballroom

What's in the pipeline of engineered T cells and other cell-based approaches that have the industry buzzing? How will these therapies will be delivered and what is the potential for combinations immunomodulatory treatments?

  • Moderator Jessica Carmen - Director, Business Development, Cellular Therapies, MaxCyte, Inc., USA
  • Speaker Bruce Levine - Barbara and Edward Netter Professor in Cancer Gene Therapy, University of Pennsylvania Perelman School of Medicine
  • Speaker Kimberly Noonan - Co-Founder and CSO, WindMIL Therapeutics
  • Speaker Isabelle Rivière - Director, Cell Therapy and Cell Engineering Facility, Memorial Sloan Kettering Cancer Center

12:45 pm 1:45 pm (60 mins)

Networking

Networking Luncheon

Atrium Ballroom

1:45 pm 3 pm (75 mins)

Pitch and Partner

Industry Presentations

Atrium Ballroom

1:45 PM – ORIG3N

2:00 PM – FibroCell

2:15 PM – Cellular Dynamics Intl.

2:30 PM – Sigilon

2:45 PM – Calimmune, Inc.

3 pm 3:15 pm (15 mins)

Networking

Networking Break

Atrium Ballroom

3:15 pm 4 pm (45 mins)

Main agenda

Best practices for partnering with disease foundations and patient groups

Atrium Ballroom

The roundtable will highlight case studies of companies that have successfully partnered with disease foundations and those linked to patient advocacy groups. How are companies, disease foundations, and patient advocacy groups working together effectively? What is the nature of these partnerships? What works and what can they be improved?

  • Moderator Damian Garde - National Biotech Reporter, STAT News
  • Speaker Ron Bartek - President, Friedreich’s Ataxia Research Alliance, Board of Directors, National Organization for Rare Disorders
  • Speaker John Maslowski - CEO, Fibrocell
  • Speaker Tim Miller - President and CEO, Abeona Therapeutics
  • Speaker Wendy White - Chair, Global Genes

4 pm 5 pm (60 mins)

Main agenda

Are cell and gene therapies ready for commercialization?

Atrium Ballroom

What are the “taking it to the next level” strategies being used by companies that are close to commercialization and what does the commercial ecosystem look like? In addition to the therapeutic developer, who are the other key participants? What are their roles and are they willing or able to share any of the risk?

  • Moderator Phil Vanek - General Manager, Cell Therapy Growth Strategy, GE Healthcare
  • Speaker Boro Dropulic - Chief Science Officer and General Manager, Lentigen Technology Inc., A Miltenyi Biotec Company
  • Speaker Robert Preti - President, PCT, A Caladrius Company; SVP, Manufacturing and Technical Operations, Caladrius Biosciences; Chairman, Alliance for Regenerative Medicine, PCT, A Caladrius Company
  • Speaker Martha Rook - Head of Gene Editing and Novel Modalities, MilliporeSigma

5 pm 6 pm (60 mins)

Main agenda

Fireside Chat with Bruce Levine

Atrium Ballroom

How did partnerships play a role in changing the clinical outlook for cell-based IO therapies? What is the benefit of collaborating early and how can attention be attracted at an early stage? How can scientists work with patient advocates to advance research? Hear Bruce Levine’s outlook on cell and gene therapies and the importance of partnerships in progressing advancing treatments for patients with cancer and other life-threatening illnesses.

  • Moderator Steven Breazzano - Research Analyst, Piper Jaffray
  • Speaker Bruce Levine - Barbara and Edward Netter Professor in Cancer Gene Therapy, University of Pennsylvania Perelman School of Medicine

6 pm 7:30 pm (90 mins)

Networking

Reception at the Ronald Reagan Building

Atrium Ballroom